pain killers

I've been having a lot of problems with my Blood pressure for the last couple of months.Despite continuously upping my Blood pressure medication it has stayed high.I asked my GP if it could be high because of the pain I'm in with my hands and feet .She increased my co codamol from 8/500 to 30/500 and said it's a bit of a jump.This was last Wednesday.I've felt most peculiar ever since!.I haven't taken the full amount of 2 tablets 4 times a day,the most I,ve had is 2 tablets 3x a day.It's a very strange feeling,I can still feel the pain but it doesn't hurt if that make sense?!! I feel like I'm in a hot bubble!.My blood pressure has gone down though.I'm hoping that I'll get use to them soon and feel fairly normal again but minus the mad pain!

3 Replies

oldestnewest
  • HI there very sorry you are suffering so much and high blood pressure are you doing too much.

    your pain relief Kapake did your Dr possibly suggest taking one tablet every 2 hours?

    i do not have High blood pressure i am more a low blood pressure although odd time had it high but not too much.

    May be worth asking via a phone consultation?

    i take a few meds and most meds are take 1-2 every 4 hours and no more than 8 in a a day .

    but when i went through a very bad patch after an operation my ex lovely Dr now retired told me to do mine every 2 hrs but half .. seems like well how does that work but it does as you are not having it wear off after 2 hrs and waiting another 2 you still take the same amount .

    if those tablets do not relieve some pain pressure then keep going back until you find something that helps.

    as with codeine you can take paracetomol too so for EXAMPLE only as i am not a medical professional only my EXPERIECEn codeine say 8 am and then 10 am 2 paracetomol instead of all 4 at once (PLEASE DO NOT DO ANY OF THIS WITHOUT CONSULTING YOUR DR 1STAS IT DEPENDS ON WHAT MEDICATIONS YOU ARE ALOUD TO TAKE AND INTERACTIONS WITH OTHERS) FOR INFORMATION ONLY.

    I USED TO take codeine 60mg and then 2hr later paracetomols. it gets into your system eventually so it evens out. but even if you THINK you feel FINE do not stop until you are told so or it will just come back again and its like starting again.

    xxxxxxx

  • Amanda's taking Co-codamol (Codeine and Paracetamol), so it's not wise for her to take Paracetamol again on top of the Co-codamol just to clarify. She's already taking 1000mg Paracetamol with each dose.

    Always check with your GP before taking further pain killers on top of your already prescribed pain relief. :)

  • Thanks,I'll have a word with the Dr on Wednesday when I see her

You may also like...